# SDR YENA201901060011

- Difficulty date: January 6, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 7455
- Aircraft time: 8,513 hours, 2,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1817, JFK-POS. L2 DOOR NOT HOLDING PRESSURE; FOUND L2 DOOR DAMPER DIAPHRAGM PUNCTURED. REPLACED DIAPHRAGM IAW AMM 52-22-00-860-002-A. DOOR ASSIST BOTTLE SECURED. OPS CHECK GOOD.
